MathSciNet Relay Station
MathSciNet bibliographic data
MR185076 (32 #2546) 26.45 (28.25)
Pfeffer, Václav The Perron integral in topological spaces. (Russian) Časopis Pěst. Mat. 88 1963 322–348.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement